# SDR AALA20140419002

- Difficulty date: April 19, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N182AN
- Make and model: Boeing 757223
- Aircraft serial: 29592
- Aircraft time: 47,701 hours, 16,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS GALLEY SIDE MOUNTED EMERGENCY EXIT LIGHT AISLE ILLUMINATION INOPERATIVE. REPLACED GALLEY EMERGENCY EXIT LIGHT, OPERATIONS CHECKED NORMAL.
